# SDR UPS805082

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551681
- Condition: Delamination
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT WING NR 4 SPOILER LOWER SURFACE DELAMINATED.  REPLACED SPOILER ASSY PER MM 27-61-01.
